# SDR MASA200500110

- Difficulty date: February 13, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 17,011 hours, 13,179 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE WITH OVERBOARD COOL STATUS MESSAGE.  MX INFORMED TO REMOVE AND REPLACE SHUTOFF VALVE.  VALVE FOUND TO BE INOPERATIVE.  WAITING PART INFO.  2/13/05 PCW WITH MEL PROCEDURE 21-24-602.
